# SDR CALA2021101401884

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 71,609 hours, 30,526 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Wheel
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REJECTED TAKEOFF AT APPROX 80 KNOTS DO TO HAIL. ACCOMPLISHED REJECTED TAKEOFF / EMERGENCY BRAKE APPLICATION REF. AMM 05-51-16-200-001-A. REMOVED AND REPLACED BOTH #1 & #2 MAIN TIRE ASSY''S
